American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Andrea Dall’Aglio and Alessio Porretta. Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian. Trans. Amer. Math. Soc. 367 (2015) 3017-3039.
Abstract, references, and article information   
View Article: PDF

[2] Paul M. N. Feehan and Camelia A. Pop. Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions. Trans. Amer. Math. Soc. 367 (2015) 981-1031.
Abstract, references, and article information   
View Article: PDF

[3] Steven D. Taliaferro. Blow-up of solutions of nonlinear parabolic inequalities. Trans. Amer. Math. Soc. 361 (2009) 3289-3302. MR 2485427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. G. Kartsatos and V. V. Kurta. On a Liouville-type theorem and the Fujita blow-up phenomenon. Proc. Amer. Math. Soc. 132 (2004) 807-813. MR 2019959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rick Durrett. Mutual invadability implies coexistence in spatial models. Memoirs of the AMS 156 (2002) MR 1879853.
Book volume table of contents   

[7] Gennady G. Laptev. Some nonexistence results for higher-order evolution inequalities in cone-like domains. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 87-93. MR 1856890.
Abstract, references, and article information   
View Article: PDF

[8] Xian Liang Shi and Alberto Torchinsky. Poincar\'e and Sobolev inequalities in product spaces . Proc. Amer. Math. Soc. 118 (1993) 1117-1124. MR 1137233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan V. Lair. Uniqueness for singular backward parabolic inequalities . Proc. Amer. Math. Soc. 98 (1986) 56-60. MR 848875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William P. Ziemer. A Poincar\'e-type inequality for solutions of elliptic differential equations . Proc. Amer. Math. Soc. 97 (1986) 286-290. MR 835882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1